# SDR SWAA2017053014021

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 50,510 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 311498
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R & R THE LIGHT ASSY IAW MM.
